MathSciNet Relay Station
MathSciNet bibliographic data
MR1758334 68P30 (68R05)
Chee, Yeow Meng; Colbourn, Charles J.; Ling, Alan C. H. Asymptotically optimal erasure-resilient codes for large disk arrays. Coding, cryptography and computer security (Lethbridge, AB, 1998). Discrete Appl. Math. 102 (2000), no. 1-2, 3–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement